Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 373745, 3 pages
http://dx.doi.org/10.1155/2014/373745
Editorial

Study of Integrability and Exact Solutions for Nonlinear Evolution Equations

1Chongqing Normal University, Chongqing 401331, China
2Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, USA
3International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
4Department of Mathematics, Shanghai Jiao Tong University, 800 Dongchuan Road, Shanghai 200240, China

Received 2 April 2014; Accepted 2 April 2014; Published 28 April 2014

Copyright © 2014 Weiguo Rui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiguo Rui, Wen-Xiu Ma, Chaudry Masood Khalique, and Zuo-nong Zhu, “Study of Integrability and Exact Solutions for Nonlinear Evolution Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 373745, 3 pages, 2014. doi:10.1155/2014/373745